MAUDE Adverse Event Report: COOK VANDERGRIFT INC. LEAD EXTRACTION EVOLUTION RL CONTROLLED-ROTATION DILATOR SHEATH SET; DRE DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

COOK VANDERGRIFT INC. LEAD EXTRACTION EVOLUTION RL CONTROLLED-ROTATION DILATOR SHEATH SET; DRE DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number G23737
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Great Vessel Perforation (2152)
Date of Event 12/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1 - zip code / postal code: (b)(6).This report includes information known at this time.The device was not returned for the complaint; therefore, a physical investigation could not be performed, and the customer's complaint is acknowledged, but could not be confirmed, other than by the customer's testimony.There was no allegation or evidence of a malfunction of a cook device.The device history record (dhr) was reviewed.There were no signs that the device was nonconforming or that the device was not manufactured to current specifications.This complaint mode will be tracked, trended and monitored in cvi complaint handling and post market surveillance procedures.If additional, relevant information is received, this report will be supplemented accordingly.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
The user facility reported the following information to cook japan.Upon attempting to remove the right atrial (ra) lead, the evolution caused an injury to the superior vena cava (svc).A bridge balloon [non-cook product] was deployed to control the bleeding, followed by an open-chest procedure.The patient was then returned to the intensive care unit.Due to the svc injury, the lead removal was discontinued, and the ra extraction procedure was not completed.

Brand Name
LEAD EXTRACTION EVOLUTION RL CONTROLLED-ROTATION DILATOR SHEATH SET
Common Device Name
DRE DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
COOK VANDERGRIFT INC.
1186 montgomery lane
vandergrift PA 15690 6065
Manufacturer (Section G)
COOK VANDERGRIFT INC.
1186 montgomery lane
vandergrift PA 15690 6065
Manufacturer Contact
kimberly platt
1186 montgomery lane
vandergrift, PA 15690-6065
7248458621
MDR Report Key24163373
Report Number2522007-2026-00001
Device Sequence Number13074492
Product Code DRE
UDI-Device Identifier10827002237374
UDI-Public(01)10827002237374(17)280630(10)N218366
Combination Product (Y/N)N
Initial Reporter CountryJP
PMA/510(K) Number
K141148
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG23737
Device Catalogue NumberLR-EVN-9.0-RL
Device Lot NumberN218366
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COOK LIBERATOR BEACON TIP LOCKING STYLET.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown